# SDR DALA2023100308139

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,920 hours, 31,226 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 BY TASK CARD 5211-3001-4R STEP 4 (TEST AND TRAVEL MEASURE OF EMERGENCY POWER ACTUATION CABLE), CABLE TRAVEL OUT OF LIMIT ON 4R DOOR. CORRECTIVE ACTION: CABLE TRAVEL ON 4R DOOR, WAS ADJUSTED CORRECTLY I.A.W. B757-200 AMM 52-11-32. (2998467)
